MathSciNet Relay Station
MathSciNet bibliographic data
MR1166253 (94c:34069) 34C37 (73K12)
Amick, C. J.; Toland, J. F. Homoclinic orbits in the dynamic phase-space analogy of an elastic strut. European J. Appl. Math. 3 (1992), no. 2, 97–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement